Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blue Spots In Sclera of Rt Eye
Aug 9, 2005

I was diagnosed with aids asymptomatic a feww months ago with 143 cd4 62,300 VL and 15%...after a month on Sustiva, Epzicom, Bactrium and Aldara..My counts are Cd4 278 VL 700 23%. I have had no side effects and have not been ill at all however I noticed that I have a small light blue spot that has developed in the part of my eye near the tear duct area...is this CMV or could this be a side effect of the meds. My eyes have been kinda itchy and i had had some pain that felt like it was behind my eye...Please help

Response from Dr. Henry

That would not usually be a sign of CMV. Sclera discoloration as you describe would generally not be due to one of your HIV drugs. When I examine my patients I occasionally notice discoloration as you have experienced. When I refer to an ophthalmologist they generally have not found any pathology. Nonetheless I often would seek reassurance from an eye doctor. KH



Previous
Eye floaters
Next
Errection / ejaculation problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement